# SDR ABXA9800734

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: 61105360301
- Condition: Ruptured
- Location: Rt  Mlg
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM ILN, LOST ALL HYDRAULIC PRESSURE.  UNABLE TO RAISE FLAPS.  RETURNED TO ILN.  REPLACED RIGHT BOGIE TRIM HYDRAULIC  LINE.  LEAK CHECKED GOOD IAW DC8 MM.
